# SDR R61A2020071400563

- Difficulty date: July 7, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 17,633 hours, 12,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Part number: 17092406003
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: AFT MOUNTING FLANGE ON FUSELAGE FOR PANEL 195NL HAS CORROSION. REMOVED AND REPLACED AFT MOUNTING FLANGE PN: 170-92406-003 REF EMB SRM 51-40-08. SEE EAMS W/O H7380 SN 477 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK.
